MathSciNet Relay Station
MathSciNet bibliographic data
MR65540 (16,441g) 09.1X
Seidenberg, A. On the dimension theory of rings. II. Pacific J. Math. 4, (1954). 603–614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement